RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 3, Pages 28–45 (Mi ufa16)  

This article is cited in 3 scientific papers (total in 3 papers)

Algorithm of building the solution of hyperbolic system of equation

A. V. Zhiber, Yu. G. Mihaylova

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: In the work obvious formulas of the solution of hyperbolic system of the equations with the zero generalized Laplace invariants, containing $2n$ of any functions, are obtained. The algorithm of construction of a boundary problem with the data on characteristics is resulted. As an example the solution of a problem of Gursa for linearized chains of Tody of a series $D_n$ is resulted.

Keywords: Laplace invariants, generalized Laplace invariants, problem of Gursa, chains of Tody.

Full text: PDF file (418 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 24.08.2009

Citation: A. V. Zhiber, Yu. G. Mihaylova, “Algorithm of building the solution of hyperbolic system of equation”, Ufimsk. Mat. Zh., 1:3 (2009), 28–45

Citation in format AMSBIB
\Bibitem{ZhiMik09}
\by A.~V.~Zhiber, Yu.~G.~Mihaylova
\paper Algorithm of building the solution of hyperbolic system of equation
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 3
\pages 28--45
\mathnet{http://mi.mathnet.ru/ufa16}
\zmath{https://zbmath.org/?q=an:1240.35346}
\elib{http://elibrary.ru/item.asp?id=13076999}


Linking options:
  • http://mi.mathnet.ru/eng/ufa16
  • http://mi.mathnet.ru/eng/ufa/v1/i3/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Voronova, “O zadache Koshi dlya lineinykh giperbolicheskikh sistem uravnenii s nulevymi obobschennymi invariantami Laplasa”, Ufimsk. matem. zhurn., 2:2 (2010), 20–26  mathnet  zmath  elib
    2. Yu. G. Voronova, A. V. Zhiber, “Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$”, Ufa Math. J., 5:3 (2013), 20–27  mathnet  crossref  mathscinet  elib
    3. E. A. Sozontova, “On solvability by quadratures conditions for second order hyperbolic systems”, Ufa Math. J., 8:3 (2016), 130–135  mathnet  crossref  mathscinet  isi  elib
  • ”фимский математический журнал
    Number of views:
    This page:204
    Full text:86
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019